MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN

SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH DADE INNOVIN
Model Number DADE INNOVIN
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 09/15/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A siemens healthcare diagnostics inc.(siemens) technical support technician (tst) analyzed data provided by the customer to determine the cause of the discordant, falsely elevated prothrombin time (pt) results on the sysmex ca-1500 system and found no issues.The tst advised the customer to perform a precision study with 10 replicates.The customer obtained errors when they set replicates to 10 and the customer did not want to troubleshoot this issue.Instead, they ran the precision study with 6 replicates and it recovered within expected ranges.The customer refused having service dispatched on site and indicated that no other patient results were impacted.The cause of the discordant results is unknown but is potentially due to sample specific issues.The system and reagent are performing according to specifications.No further evaluation of this system is required.
 
Event or Problem Description
Discordant, falsely elevated prothrombin time (pt) results were obtained on two patient samples on the sysmex ca-1500 system.The customer reported a discordant, falsely elevated pt result on one patient sample (sid patient 1) to the physician, who questioned the result.Based on the discordant result, the patient was sent to the emergency room and the patient blood was redrawn and tested for pt, resulting in the normal range.The initial patient sample was also rerun on the same system, resulting lower.A corrected report was provided to the physician.The customer did not report any discordant results on the second patient sample (sid (b)(6)) and reran the patient sample twice on the same system, resulting lower than the initial results.The same patient sample was also rerun on an alternate sysmex ca-1500 system, resulting lower.A repeated result was reported to the physician as it matched the patient's clinical history.The customer indicated that the samples were neither hemolyzed, lipemic, icteric nor clotted and that the samples were appropriately filled for both patients.There are no known reports of patient intervention or adverse health consequences due to the discordant, falsely elevated pt results.

Brand Name
DADE INNOVIN
Common Device Name
DADE INNOVIN
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS PRODUCTS GMBH
emil-von-behring- str. 76
marburg, D-350 41
GM  D-35041
MDR Report Key6937213
Report Number9610806-2017-00112
Device Sequence Number483000
Product Code GJS
UDI-Device Identifier00842768003806
UDI-Public00842768003806
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K974343
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 10/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/10/2019
Device Model NumberDADE INNOVIN
Device Catalogue Number10445706
Device Lot Number539393
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/15/2017
Initial Report FDA Received Date10/10/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1